Accessibility Tools

Skip to main content

M.H. – Arkansas

Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/17/21

My name is Melanie. I’m 41 years old. I was a hypothyroid patient prior to having the vaccine. I had my first Pfizer V on March 18 and my second V on April 8. My first reaction started on April 22nd. I had a swollen lip, eye and tightness in my throat. I had a rash on my stomach, legs and arms. I contacted my PCP immediately and they placed me on a low dose of Prednisone, antihistamines, Epipen, creams, etc..

I had bloodwork pulled for food allergies, tick bites, infections, etc…

During the bloodwork, It was confirmed I had a positive Anti Nuclear Antibody marker.

At this point, I was having labored breathing and covered with giant urticaria. They had to raise my Prednisone dose up to 60mg a day. I was allergy tested for everything by an allergist. It all came up negative. I was then sent to a dermatologist for further evaluation. It was my dermatologist who first documented that the “V” turned on my autoimmune disease, urticarial vasculitis. My blood vessels became inflamed so he did a punch biopsy on July 6 to confirm the diagnosis.

I was referred to a rheumatologist on July 23 who did further tests and evaluation. She found a swollen lymph node in my armpit, confirmed urticarial vasculitis. She suspected that “V” had just “turned on” or “triggered” my new autoimmune disease. She placed me on Planquil and said she thought she could have me in remission in a year. She is treating me like a typical patient, which I just figured this out a few weeks ago and realized she wasn’t doing any research on V injured patients. She doesn’t understand that the spiked proteins are circulating in my body. She hasn’t read on post inflammatory vaccine syndrome.

In the middle of urticaria and urticarial vasculitis, I am having ear pain and pressure, I was prescribed antibiotics early on. I felt like I had the flu all the time. I couldn’t regulate my body temperature. When you have giant urticaria, you can’t stand anything on your skin. They prescribed me lotions, suggested shower stuff, etc… there is no relief. It is like your skin is on fire. The only thing that keeps it under control is a high dose of steroids which is not a long term solution. I’m in the process of detoxing my body to get myself off of them.

I started having tremors and muscle spasms in May. The nerve pain that runs down my arm is unbelievably painful. They have given me muscle relaxer for that and I am on an anti-inflammatory diet to try to get the inflammation down. I’m now trying supplements to try to get the inflammation down off the nerves.

Eleven years ago I had an uterine ablation, and in the middle of August I started passing blood clots. I contacted my gynecologist and he did an ultrasound. “It’s unexplainable”. He said he is having patients having issues after the V. He is going to continue to monitor me. I am not anemic .

I have an EMG Nerve Conduction Test Study, MRI on Spine and Head and bloodwork coming up..... to be continued...

-M.H. - Arkansas"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.